American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30B70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Gaurav Bhatnagar. How to prove Ramanujan's $q$-continued fractions. Contemporary Mathematics 627 (2014) 49-68.
Book volume table of contents   
View Article: PDF

[2] Kenier Castillo, Regina Litz Lamblém, Fernando Rodrigo Rafaeli and Alagacone Sri Ranga. Szeg\H{o} and para-orthogonal polynomials on the real line: Zeros and canonical spectral transformations. Math. Comp. 81 (2012) 2229-2249.
Abstract, references, and article information   
View Article: PDF

[3] Ian Short. Hausdorff dimension of sets of divergence arising from continued fractions. Proc. Amer. Math. Soc. 140 (2012) 1371-1385. MR 2869121.
Abstract, references, and article information   
View Article: PDF

[4] George E. Andrews, Bruce C. Berndt, Jaebum Sohn, Ae Ja Yee and Alexandru Zaharescu. On Ramanujan's continued fraction for $(q^2;q^3)_{\infty}/(q;q^3)_{\infty}$. Trans. Amer. Math. Soc. 355 (2003) 2397-2411. MR 1973995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Liang-Cheng Zhang. Explicit evaluations of a Ramanujan-Selberg continued fraction. Proc. Amer. Math. Soc. 130 (2002) 9-14. MR 1855613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bruce C. Berndt, Sen-Shan Huang, Jaebum Sohn and Seung Hwan Son. Some Theorems on the Rogers--Ramanujan Continued Fraction in Ramanujan's Lost Notebook. Trans. Amer. Math. Soc. 352 (2000) 2157-2177. MR 1615939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Bultheel, P. González-Vera, E. Hendriksen and O. Njåstad. Asymptotics for orthogonal rational functions . Trans. Amer. Math. Soc. 346 (1994) 307-329. MR 1272674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans-J. Runckel. Meromorphic extension of analytic continued fractions across their divergence line with applications to orthogonal polynomials . Trans. Amer. Math. Soc. 334 (1992) 183-212. MR 1072106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Olav Njåstad. A modified Schur algorithm and an extended Hamburger moment problem . Trans. Amer. Math. Soc. 327 (1991) 283-311. MR 1024773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Olav Njåstad. Convergence of the Schur algorithm . Proc. Amer. Math. Soc. 110 (1990) 1003-1007. MR 1028292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lisa Jacobsen and Haakon Waadeland. A result on nearness of functions and their regular $C$-fraction expansions . Proc. Amer. Math. Soc. 106 (1989) 741-750. MR 967487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. M. Hovstad. A short proof of a continued fraction test for the stability of polynomials . Proc. Amer. Math. Soc. 105 (1989) 76-79. MR 973839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. M. Hovstad. A reconsideration of the general parabola theorem in continued fractions . Proc. Amer. Math. Soc. 102 (1988) 593-598. MR 928986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lisa Jacobsen and W. J. Thron. Limiting structures for sequences of linear fractional transformations . Proc. Amer. Math. Soc. 99 (1987) 141-146. MR 866444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lisa Jacobsen. Composition of linear fractional transformations in terms of tail sequences . Proc. Amer. Math. Soc. 97 (1986) 97-104. MR 831395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Gill. An error estimate for continued fractions . Proc. Amer. Math. Soc. 96 (1986) 71-74. MR 813813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lisa Jacobsen. General convergence of continued fractions . Trans. Amer. Math. Soc. 294 (1986) 477-485. MR 825716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hans-J. Runckel. Pole- and zero-free regions for analytic continued fractions . Proc. Amer. Math. Soc. 97 (1986) 114-120. MR 831398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Haakon Waadeland. Tales about tails . Proc. Amer. Math. Soc. 90 (1984) 57-64. MR 722415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Lisa Jacobsen. Further results on convergence acceleration for continued fractions $K(a\sb{n}/1)$ . Trans. Amer. Math. Soc. 281 (1984) 129-146. MR 719662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. H. McCabe. The quotient-difference algorithm and the Pad\'e table: an alternative form and a general continued fraction . Math. Comp. 41 (1983) 183-197. MR 701633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. J. Thron and Haakon Waadeland. Truncation error bounds for limit periodic continued fractions . Math. Comp. 40 (1983) 589-597. MR 689475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hans-J. Runckel. Zero-free parabolic regions for polynomials with complex coefficients . Proc. Amer. Math. Soc. 88 (1983) 299-304. MR 695262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Lisa Jacobsen. Convergence acceleration for continued fractions $K(a\sb{n}/1)$ . Trans. Amer. Math. Soc. 275 (1983) 265-285. MR 678349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John Gill. Converging factors for continued fractions $K(a\sb{n}/1)$, $a\sb{n}\rightarrow 0$ . Proc. Amer. Math. Soc. 84 (1982) 85-88. MR 633283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William B. Jones, W. J. Thron and Haakon Waadeland. A strong Stieltjes moment problem . Trans. Amer. Math. Soc. 261 (1980) 503-528. MR 580900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jacob Sherman. On the numerators of the convergents of the Stieltjes continued fractions . Trans. Amer. Math. Soc. 35 (1933) 64-87. MR 1501672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hubert Stanley Wall. On extended Stieltjes series . Trans. Amer. Math. Soc. 31 (1929) 771-781. MR 1501510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Edward B. Van Vleck. On the convergence of algebraic continued fractions whose coefficients have limiting values . Trans. Amer. Math. Soc. 5 (1904) 253-262. MR 1500672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edward Burr Van Vleck. On an extension of the 1894 memoir of Stieltjes . Trans. Amer. Math. Soc. 4 (1903) 297-332. MR 1500644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2